Stomach pain after CT Scan

I had my CT scan yesterday, had to take omnipaque for two days and then an injection during the scanning process, since then I've suffered from going to the loo all the time but only with small amounts coming out, and being full of stomach gas and pain, also wind, I suspect it is my version of diarrhea as I suffer more or less permenantly with constipation. They also told me not to expect the results until the new year so not looking forward to Christmas :(

Has anyone else had similar problems after a ct scan ?

10 Replies

oldestnewest
  • Yes i had mine on monday and was still going to the loo a bit into tuesday. Since then ive had really painful trapped gas and a feeling of needing to go but not being able to. Not nice but I expected it really as they put loads of gas into my colon and since my bowel was completely empty i guess its going to take a while for food to be processed. I hope its not going to be a constipated christmas. I have to wait 2 weeks for my results too. X

  • Yes u do experience pain and running to the toilet. They did inform me of this. When I had a virtual colonoscopy mine continued for many days! All the best. Happy Christmas 🎄, have a good one!

    Tea123 ☺

  • What's a virtual colonoscopy? Is this when you swallow the tiny camera thing?

    🎄🕊coco

  • No, it's a less invasive colonoscopy. But still as painful. They insert a tube and then inflatable balloon releases carbon mixonide into ur tummy for 3d pictures of ur inside. Xx

    Tea123

  • Thanks! 😊

  • I found mine 50%less painful than colonoscopy that they couldn't complete

  • That's good, however every one is different.

    Tea123

  • Welcome to the wonderful world of tests.... sadly...

  • And me! Mine was Tuesday and after a few morning visits ! I'm getting better through day now and back at work part time. No results for me yet either

  • Hi there, Doggie123,

    I'm sorry you are experiencing that...I know its frustrating. I feel certain of this, however...it was NOT the CT scan that is now causing this...it was either the injection or even a higher chance of it being the omnipacque... I am sorry it is lasting this long... it really shouldn't do that (although I am not implying 'something is wrong'...not at all... Maybe you could ask your Dr if he has any suggestions as to what you could take to alleviate this problem... OK? He should come up with Something~!! Good luck to you~! :)

You may also like...